# SDR ASOA2016062115060

- Difficulty date: June 21, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BS 333.   NO DAMAGE ALLOWED IAW SRM 53-21-03-101-002-A02. REPLACED THE STRINGER FROM BS 280 - 333 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND SRM 51-72-06-001-001-A01.
